# SDR SWIA200412838

- Difficulty date: January 26, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 17,471 hours, 25,644 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1641
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 173 hours, 271 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FCP HAS A RED TRIM WARNING ACCOMPANIED WITH COMPUTER FLAG ON ADI.  REPLACED LEFT APC65 WITH SERVICEABLE UNIT.  ALL FUNCTIONAL CHECKS FOUND GOOD.  P/N:  622-8315-402, S/N ON:  2470, S/N OFF:  1641.
